Advertisement

Letters in Mathematical Physics

, Volume 16, Issue 3, pp 273–277 | Cite as

Solution space of discrete Wiener-Hopf equations and Grassmann manifold

  • Yoshimasa Nakamura
Article
  • 38 Downloads

Abstract

It is shown that the solution space of a system of discrete Wiener-Hopf equations is a set of points on an infinite-dimensional Grassmann manifold. Fractional transformations acting on the solution space are also discussed.

Keywords

Manifold Statistical Physic Group Theory Solution Space Grassmann Manifold 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    SatoM., RIMS Kôkyûroku, Kyoto Univ. 439, 30–46 (1981); Sato, M. and Sato, Y., in H. Fujita, P. D. Lax, and G. Strang (eds.), Nonlinear Partial Differential Equations in Applied Science; Proceedings of the U.S.-Japan Seminar, Tokyo, 1982, North-Holland, Amsterdam, 1983.Google Scholar
  2. 2.
    DateE., KashiwaraM., JimboM., and MiwaT., in M.Jimbo and T.Miwa (eds.), Non-linear Integrable System-Classical Theory and Quantum Theory, World Scientifić, Singapore, 1983.Google Scholar
  3. 3.
    UenoK., in V.Kac (ed.), Infinite Dimensional Groups with Applications, Springer, New York, 1985.Google Scholar
  4. 4.
    SegalG. and WilsonG., Publ. Math. I.H.E.S. 61, 5–65 (1985).Google Scholar
  5. 5.
    TakasakiK., Commun. Math. Phys. 94, 35–59 (1984); Saitama Math. J. 3, 11–40 (1985).Google Scholar
  6. 6.
    NakamuraY., J. Math. Phys. 29, 244–248 (1988).Google Scholar
  7. 7.
    SpeckF.-D., General Wiener-Hopf Factorization Methods, Pitman, Boston, 1985.Google Scholar
  8. 8.
    HochstadtH., Integral Equations, Wiley, New York, 1973.Google Scholar
  9. 9.
    Takasaki, K., Geometry of universal Grassmann manifold-Line bundle, connection, and curvature, preprint, Kyoto Univ., 1988.Google Scholar
  10. 10.
    Nakamura, Y., Riemann-Hilbert transformations for a Toepliz matrix equation: Some ideas and applications to linear prediction problem, preprint, Gifu Univ., 1987.Google Scholar
  11. 11.
    KailathT., IEEE Trans. Information Theory IT-15, 665–672 (1969).Google Scholar

Copyright information

© Kluwer Academic Publishers 1988

Authors and Affiliations

  • Yoshimasa Nakamura
    • 1
  1. 1.Department of Mathematics, Faculty of EducationGifu UniversityGifuJapan

Personalised recommendations